You should be fine since you are taking many hours apart. Just be aware of the following warning:
furosemide ↔ alprazolam
Applies to: Lasix (furosemide), Xanax (alprazolam)
MONITOR: Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis.
MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.
So just be cautious in case there is any residual effect from the xanax.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 1 answer
Does anyone taking lasix feel like their bones or muscles are on fire in legs and too heavy to even?
Posted 23 Dec 2010 • 1 answer
Posted 5 Apr 2012 • 1 answer
Posted 1 Nov 2013 • 1 answer
Posted 23 Apr 2016 • 1 answer